Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 133, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Oct 18, 2007, 5:44 PM CDT for Escambia County, Florida; Escambia County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 5:44 PM CDT (22:44 UTC)
- Expired
- Oct 18, 2007, 6:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 182244
SVRMOB
ALC053-FLC033-182330-
/O.NEW.KMOB.SV.W.0133.071018T2244Z-071018T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
544 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF BREWTON...
* UNTIL 630 PM CDT
* AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR OAK GROVE...OR ABOUT
22 MILES EAST OF BAY MINETTE...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAWBEEK BY 555 PM CDT...
FLOMATON AND CENTURY BY 600 PM CDT...
WAHL BY 605 PM CDT...
OSAKA BY 610 PM CDT...
POLLARD AND FOSHEE BY 615 PM CDT...
KEEGO BY 620 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3128 8706 3110 8689 3099 8723 3082 8742
3097 8753
TIME...MOT...LOC 2244Z 236DEG 24KT 3094 8738
$$1 follow-up statement
000
WWUS54 KMOB 182313
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
610 PM CDT THU OCT 18 2007
FLC033-ALC053-182330-
/O.CON.KMOB.SV.W.0133.000000T0000Z-071018T2330Z/
ESCAMBIA AL-
610 PM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN ESCAMBIA COUNTY...ALABAMA...
...THE WARNING FOR ESCAMBIA COUNTY FLORIDA IS CANCELLED...
AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR FLOMATON...OR ABOUT
12 MILES SOUTHWEST OF BREWTON...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POLLARD AND FOSHEE BY 615 PM CDT...
KEEGO BY 620 PM CDT...
BREWTON...EAST BREWTON...RIVERVIEW AND ROCK HILL BY 630 PM CDT...
THIS STORM HAS MOVED EAST OF ESCAMBIA COUNTY FLORIDA...WITH THE
WARNING FOR THIS COUNTY CANCELLED.
LAT...LON 3111 8690 3109 8692 3102 8720 3099 8724
3100 8730 3107 8734 3128 8706
TIME...MOT...LOC 2310Z 236DEG 24KT 3104 8721
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 3:25 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 18, 3:25 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 325 PM CDT THU OCT 18 2007 .SHORT TERM...(TONIGHT THROUGH SATURDAY)...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ALONG A PRE FRONTAL TROUGH ACROSS CENTRAL MISSISSIPPI THIS AFTERNOON. THE MAIN SFC COLD FRONT WAS STILL WELL WEST OF THE AREA FROM SOUTHERN MICHIGAN TO SOUTH TEXAS. AHEAD OF THIS COLD FRONT...DEEP TROPICAL MOISTURE WAS IN PLACE W/ PW VALUES NEAR TWO INCHES. DEEP LAYER SHEAR VALUES HAVE ALSO FALLEN OFF AS WINDS HAVE VEERED BEHIND THIS MORNING CONVECTION. THE 18Z SOUNDING FROM KLIX INDICATED 0-3KM SRH VALUES HAD DROPPED TO 78 M2/S2 BUT THERE WAS PLENTY OF CAPE W/ A VALUE OF 3845 J/KG. THUS THE TORNADO THREAT HAS DECREASED DRAMATICALLY FROM THIS MORNING. HOWEVER...DAMAGING WINDS WILL REMAIN A THREAT WITH THE THUNDERSTORMS THIS AFTERNOON AND EVENING AND ALSO W/ A LINE OF THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT THAT WILL MOVE THROUGH TOMORROW MORNING. FLASH FLOODING WILL ALSO BE THREAT...ESPECIALLY IN AREAS THAT HAVE RECEIVED THE HEAVIER RAINS TODAY ACROSS THE FLORIDA PANHANDLE. A DRIER AIRMASS FOLLOWS THE FRONTAL PASSAGE BY FRIDAY AFTERNOON AND CONTINUES THROUGH SATURDAY W/ LOWS IN THE 50S AND HIGHS IN THE LOWER 80S. /13 .LONG TERM...(SUNDAY THROUGH WEDNESDAY)...SFC AND UPPER LEVEL RIDGE MOVE EAST ALLOWING MOISTURE TO RECOVER BY SUNDAY AFTERNOON IN ADVANCE OF AN UPPER LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS. THE GFS CONTINUES TO BE THE MOST PROGRESSIVE WITH THE TROUGH...WHILE THE 18.12Z ECMWF HAS FINALLY COME AROUND TO THE PROGRESSIVE TROUGH IDEA ALTHOUGH IT IS SLOWER THAN THE GFS. THUS WILL CONTINUE W/ THE PREVIOUS EXTENDED PACKAGE THAT BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THROUGH THE AREA SUNDAY NIGHT INTO MONDAY. A DRIER AND COOLER AIRMASS WILL FOLLOW THIS SYSTEM W/ HIGHS IN THE 70S AND LOWS IN THE LOW TO MID 50S BY THE MIDDLE OF NEXT WEEK. /13 && .MARINE...A MODERATE TO OCCASIONALLY STRONG ONSHORE WIND WILL DOMINATE THE PICTURE THROUGH TONIGHT...BECOME NORTH TO NORTHWEST BEHIND A COLD FRONT MOVING PAST ON FRIDAY. A MODERATE OFFSHORE FLOW WILL CONTINUE THROUGH EARLY SUNDAY. ONSHORE WIND WILL RETURN LATE SUNDAY AHEAD OF AN EVEN STRONGER COLD FRONT APPROACHING FROM THE WEST. THAT FRONT WILL MOVE ACROSS THE MARINE AREA MONDAY...POSSIBLY LATE...BRINGING A STRONG OFFSHORE FLOW THROUGH TUESDAY. /77 && .FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY MORNING AHEAD OF A COLD FRONT. IN THE WAKE OF THE COLD FRONT...A DRIER AIRMASS WILL MOVE INTO THE AREA FOR THE WEEKEND AND RELATIVE HUMIDITY VALUES WILL HAVE TO BE MONITORED FOR POSSIBLE RED FLAG WATCHES/WARNINGS. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 81 53 84 / 90 60 00 00 PENSACOLA 72 80 56 83 / 90 80 00 00 DESTIN 73 76 60 79 / 90 80 00 00 EVERGREEN 67 78 47 83 / 90 70 00 00 WAYNESBORO 65 82 48 84 / 70 20 00 00 CAMDEN 65 78 50 84 / 80 40 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 13/JC 77/BD
Hazardous weather outlook, Oct 18, 11:55 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1155 AM CDT THU OCT 18 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-191200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1155 AM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...GM AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE WITH AN ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND CENTRAL GULF STATES THROUGH TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS OVER MUCH OF THE AREA. THE VERTICAL WIND PROFILE AND MOISTURE IN THE LOWER ATMOSPHERE WILL COMBINE WITH DAYTIME HEATING TO CAUSE SOME THUNDERSTORMS TO BECOME SEVERE. ISOLATED TORNADOES... DAMAGING WINDS...LIGHTNING...AND SMALL HAIL ARE LIKELY WITH SOME STORMS. THE STORM PREDICTION CENTER HAS DETERMINED MUCH OF THE FORECAST AREA TO BE AT SLIGHT RISK FOR SEVERE WEATHER TONIGHT. MODERATE TO STRONG SOUTHERLY WIND WILL CONTINUE TO BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. SURF CONDITIONS AND HIGH TIDAL RANGES WILL BRING A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY... THE COLD FRONT WILL MOVE EAST OF THE REGION BY MIDDAY FRIDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY AND TONIGHT. STAY TUNED FOR FURTHER UPDATES THROUGHOUT THE DAY.
In the hours before
Special weather statement, Oct 18, 12:46 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1246 PM CDT THU OCT 18 2007 FLZ005-006-181830- COASTAL OKALOOSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...DESTIN AND FORT WALTON BEACH... 1246 PM CDT THU OCT 18 2007 ...STRONG THUNDERSTORMS CONTINUE MOVING EAST ACROSS OKALOOSA COUNTY... AT 1245 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 10 MILES NORTHEAST OF VALPARAISO TO THE OFFSHORE GULF WATERS 24 MILES SOUTHWEST OF MARY ESTHER. THE LINE WAS MOVING EAST AT 15 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... DORCAS...POSTIL...DESTIN...SEMINOLE AND SEMINOLE THROUGH 130 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE DANGEROUS CLOUD TO GROUND LIGHTNING...WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. HEAVY RAINS ASSOCIATED WITH THIS LINE OF STORMS WILL FLOOD POORLY DRAINED AREAS AND SMALL STREAMS. REMAIN IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Oct 18, 3:33 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 333 PM CDT THU OCT 18 2007 ALZ051>053-MSZ067-076-182130- WASHINGTON-CLARKE-CHOCTAW-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...BUTLER AND CHATOM... 333 PM CDT THU OCT 18 2007 ...A LINE OF STRONG THUNDERSTORMS IS MOVING EAST OUT OF SOUTHEAST MISSISSIPPI AND INTO SOUTHWESTERN ALABAMA... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 3 MILES WEST OF NEEDHAM TO 6 MILES SOUTHWEST OF JONATHAN...MOVING EAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... LAND...PARAGON...TOXEY...SOUWILPA...BUTLER...LEAKESVILLE...BUTLER AND YELLOW PINE THROUGH 430 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SUDDEN STRONG WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. DANGEROUS LIGHTNING STRIKES AND BRIEF HEAVY RAINS WILL ALSO ACCOMPANY THESE STORMS. AT 333 PM...DOPPLER RADAR INDICATED WEAK ROTATION WITH THESE STORMS. THE STORMS DID NOT APPEAR TO BE SEVERE OR TORNADIC. HOWEVER...EVERYONE SHOULD STAY TUNED FOR LATER STATEMENTS OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Oct 18, 4:11 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 411 PM CDT THU OCT 18 2007 ALZ061>063-182215- UPPER BALDWIN-LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 411 PM CDT THU OCT 18 2007 ...STRONG THUNDERSTORMS WITH 50 MPH WINDS PUSHING EAST ACROSS MOBILE COUNTY...MOVING EASTWARD... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM OAK GROVE TO 5 MILES WEST OF GRAND BAY...MOVING EAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... WEST MOBILE...CELESTE...MOBILE REGIONAL AIRPORT...UNIVERSITY OF SOUTH ALABAMA...CREOLA...AXIS AND TILLMANS CORNER THROUGH 515 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 45 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Oct 18, 5:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 513 PM CDT THU OCT 18 2007 ALZ056-059-062-064-FLZ001>003-182315- UPPER BALDWIN-LOWER BALDWIN-ESCAMBIA-CONECUH-COASTAL ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA- INCLUDING THE CITIES OF...BREWTON AND EVERGREEN... 513 PM CDT THU OCT 18 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA...CONECUH... BALDWIN AND SANTA ROSA COUNTIES... AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM LOTTIE TO 4 MILES NORTH OF ROSINTON...MOVING EAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...NOKOMIS...MCCULLOUGH...JEDDO...ATMORE...HUXFORD... ROBINSONVILLE AND MALTA THROUGH 615 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 1:30 AM CDT | Special Marine Warning | MOB | 90 min | |
| Oct 18, 3:23 AM CDT | Special Marine Warning | MOB | 97 min | |
| Oct 18, 6:23 AM CDT | Special Marine Warning | MOB | 67 min | |
| Oct 18, 7:35 AM CDT | Special Marine Warning | MOB | 25 min | |
| Oct 18, 8:24 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 51 min |
| Oct 18, 8:58 AM CDT | Special Marine Warning | MOB | 62 min | |
| Oct 18, 9:11 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 34 min |
| Oct 18, 9:18 AM CDT | Tornado Warning | MOB | Santa Rosa | 42 min |
| Oct 18, 9:51 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 39 min |
| Oct 18, 10:10 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 35 min |
| Oct 18, 10:39 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Oct 18, 10:45 AM CDT | Special Marine Warning | MOB | 30 min | |
| Oct 18, 11:01 AM CDT | Special Marine Warning | MOB | 89 min | |
| Oct 18, 11:20 AM CDT | Tornado Warning | MOB | Okaloosa | 40 min |
| Oct 18, 11:30 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 45 min |
| Oct 18, 12:11 PM CDT | Special Marine Warning | MOB | 94 min | |
| Oct 18, 1:47 PM CDT | Special Marine Warning | MOB | 88 min | |
| Oct 18, 3:19 PM CDT | Special Marine Warning | MOB | 86 min | |
| Oct 18, 3:52 PM CDT | Special Marine Warning | MOB | 83 min | |
| Oct 18, 3:07 AM CDT | Tornado Warning | MOB | Washington | 38 min |
| Oct 18, 6:48 AM CDT | Tornado Warning | MOB | Mobile | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.